# SDR HEEA082413

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,493 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 076201004
- Part serial: 718
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW HAS PRE-DRILLED MOUNTING HOLES THAT ARE 1/2 HOLE SIZE OFF.
